arrow
Volume 24, Number 1
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 24 (2006), pp. 1-8.

Preview Full PDF 2010 18629 Abstract

Jin Huang & Tao Lu

J. Comp. Math., 24 (2006), pp. 9-18.

Preview Full PDF 1953 18408 Abstract

Zhimin Zhang & Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24.

Preview Full PDF 2030 18593 Abstract

Mingming Li, Youlin Shang & Liansheng Zhang

J. Comp. Math., 24 (2006), pp. 25-32.

Preview Full PDF 1969 18278 Abstract

Bingsheng He, Lizhi Liao & Xiaoming Yuan

J. Comp. Math., 24 (2006), pp. 33-44.

Preview Full PDF 2033 18704 Abstract

Quandong Feng & Yifa Tang

J. Comp. Math., 24 (2006), pp. 45-58.

Preview Full PDF 2055 18624 Abstract

Hongying Man & Zhongci Shi

J. Comp. Math., 24 (2006), pp. 59-80.

Preview Full PDF 2025 18182 Abstract

Wensheng Chen, Xu Chen & Wei Lin

J. Comp. Math., 24 (2006), pp. 81-90.

Preview Full PDF 1896 18371 Abstract

A. Araújo, J.A. Ferreira & P. Oliveira

J. Comp. Math., 24 (2006), pp. 91-102.

Preview Full PDF 1997 18221 Abstract

Ling Guo, Jianguo Huang & Zhongci Shi

J. Comp. Math., 24 (2006), pp. 103-112.

Preview Full PDF 2046 18634 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard